# SDR MALA965264

- Difficulty date: December 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A103
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Trap
- Condition: Water Contam
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 2971 - AFTER TAKEOFF, THE CAPTAINS AIRSPEED INDICATOR GAVE AN ERRONEOUS INDICATION.  THE AIRCRAFT RETURNED TO DTW. MAINTENANCE PURGED WATER FROM THE NR 1 PITOT TRAP.  AS A PRECAUTION, THE ADC AND ASI WERE REPLACED.  (M)
